Open Access
Translator Disclaimer
May, 1974 Robust Estimation in the Linear Model
Victor J. Yohai
Ann. Statist. 2(3): 562-567 (May, 1974). DOI: 10.1214/aos/1176342717

Abstract

The purpose of this paper is to present robust estimates for the regression parameters in the general linear model. We start with a family of $M$-estimators, and using the observations, we estimate the asymptotic efficiency of each member in the family. Then we choose the estimate in the family with greatest estimated asymptotical efficiency. We prove that this procedure has the same asymptotical efficiency as the member of the family with the greatest asymptotical efficiency for the unknown distribution of the error.

Citation

Download Citation

Victor J. Yohai. "Robust Estimation in the Linear Model." Ann. Statist. 2 (3) 562 - 567, May, 1974. https://doi.org/10.1214/aos/1176342717

Information

Published: May, 1974
First available in Project Euclid: 12 April 2007

zbMATH: 0286.62043
MathSciNet: MR365875
Digital Object Identifier: 10.1214/aos/1176342717

Keywords: $M$-estimates , 55 , 62 , linear model , robust estimation

Rights: Copyright © 1974 Institute of Mathematical Statistics

JOURNAL ARTICLE
6 PAGES


SHARE
Vol.2 • No. 3 • May, 1974
Back to Top